# SDR DALA2017062705032

- Difficulty date: June 25, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 80,091 hours, 29,170 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Failed
- Location: Equipment
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT, FOLLOWED BY FORWARD EQUIPMENT EXHAUST FAN STATUS MESSAGE. FOUND EQUIPMENT COOLING FAN INOPERATIVE AND REPLACED.
